Alert archive / Florida / Wind Advisories in 2023

Wind Advisory 8, NWS Miami, FL

November 14, 2023Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this wind advisory at Nov 14, 2023, 11:30 PM EST for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2023, 11:30 PM EST (04:30 UTC)
Expired
Nov 16, 2023, 7:00 PM EST
In force
44 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 4.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2023-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2023-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
540 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

270 
WWUS72 KMFL 150430
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
1130 PM EST Tue Nov 14 2023

FLZ168-172-173-151230-
/O.NEW.KMFL.WI.Y.0008.231115T0430Z-231116T1800Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
Including the cities of West Palm Beach, Boca Raton, Jupiter, 
Riviera Beach, Fort Lauderdale, Pompano Beach, Deerfield Beach, 
and Miami
1130 PM EST Tue Nov 14 2023

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Coastal Palm Beach County, Coastal Broward County and 
  Coastal Miami Dade County.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
8 follow-up statements
164 
WWUS72 KMFL 150633
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
133 AM EST Wed Nov 15 2023

FLZ168-172-173-152000-
/O.CON.KMFL.WI.Y.0008.000000T0000Z-231116T1800Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
Including the cities of West Palm Beach, Boca Raton, Jupiter, 
Riviera Beach, Fort Lauderdale, Pompano Beach, Deerfield Beach, 
and Miami
133 AM EST Wed Nov 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Coastal Palm Beach County, Coastal Broward County and 
  Coastal Miami Dade County.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
920 
WWUS72 KMFL 151925
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
225 PM EST Wed Nov 15 2023

FLZ067-068-071>074-174-161800-
/O.EXA.KMFL.WI.Y.0008.000000T0000Z-231116T1800Z/
Inland Palm Beach County-Metro Palm Beach County-
Inland Broward County-Metro Broward County-Inland Miami-
Dade County-Metropolitan Miami Dade-Far South Miami-Dade County-
Including the cities of Lion Country Safari Park, Wellington, 
Caloosa, Royal Palm Beach, The Acreage, Belle Glade, 
Boynton Beach, Delray Beach, Lake Worth, Palm Beach Gardens, 
Florida Gardens, Greenacres City, Sandalfoot Cove, 
Miccosukee Indian Reservation, Hollywood, Pembroke Pines, 
Coral Springs, Sawgrass Mills Mal, Sunrise, Davie, Miramar, 
Kendale Lakes, Homestead, Hialeah, Kendall, Carol City, 
Mahogany Hammock, and Royal Palm Ranger
225 PM EST Wed Nov 15 2023

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Inland Palm Beach County, Metro Palm Beach County, 
  Inland Broward County, Metro Broward County, Inland Miami-Dade 
  County, Metropolitan Miami Dade and Far South Miami-Dade 
  County.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ168-172-173-161800-
/O.CON.KMFL.WI.Y.0008.000000T0000Z-231116T1800Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
Including the cities of West Palm Beach, Boca Raton, Jupiter, 
Riviera Beach, Fort Lauderdale, Pompano Beach, Deerfield Beach, 
and Miami
225 PM EST Wed Nov 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY...

* WHAT...East winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Coastal Palm Beach County, Coastal Broward County and 
  Coastal Miami Dade County.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
193 
WWUS72 KMFL 160624
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
124 AM EST Thu Nov 16 2023

FLZ067-068-071>074-168-172>174-162100-
/O.EXT.KMFL.WI.Y.0008.000000T0000Z-231116T2100Z/
Inland Palm Beach County-Metro Palm Beach County-
Inland Broward County-Metro Broward County-Inland Miami-
Dade County-Metropolitan Miami Dade-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Including the cities of Lion Country Safari Park, Wellington, 
Caloosa, Royal Palm Beach, The Acreage, Belle Glade, 
Boynton Beach, Delray Beach, Lake Worth, Palm Beach Gardens, 
Florida Gardens, Greenacres City, Sandalfoot Cove, 
Miccosukee Indian Reservation, Hollywood, Pembroke Pines, 
Coral Springs, Sawgrass Mills Mal, Sunrise, Davie, Miramar, 
Kendale Lakes, Homestead, Hialeah, Kendall, Carol City, 
West Palm Beach, Boca Raton, Jupiter, Riviera Beach, 
Fort Lauderdale, Pompano Beach, Deerfield Beach, Miami, 
Mahogany Hammock, and Royal Palm Ranger
124 AM EST Thu Nov 16 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Inland Palm Beach County, Metro Palm Beach County, 
  Inland Broward County, Metro Broward County, Inland Miami-Dade 
  County, Metropolitan Miami Dade and Far South Miami-Dade 
  County.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
135 
WWUS72 KMFL 160656
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
156 AM EST Thu Nov 16 2023

FLZ067-068-071>074-174-162100-
/O.CON.KMFL.WI.Y.0008.000000T0000Z-231116T2100Z/
Inland Palm Beach County-Metro Palm Beach County-
Inland Broward County-Metro Broward County-Inland Miami-
Dade County-Metropolitan Miami Dade-Far South Miami-Dade County-
Including the cities of Lion Country Safari Park, Wellington, 
Caloosa, Royal Palm Beach, The Acreage, Belle Glade, 
Boynton Beach, Delray Beach, Lake Worth, Palm Beach Gardens, 
Florida Gardens, Greenacres City, Sandalfoot Cove, 
Miccosukee Indian Reservation, Hollywood, Pembroke Pines, 
Coral Springs, Sawgrass Mills Mal, Sunrise, Davie, Miramar, 
Kendale Lakes, Homestead, Hialeah, Kendall, Carol City, 
Mahogany Hammock, and Royal Palm Ranger
156 AM EST Thu Nov 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Inland Palm Beach County, Metro Palm Beach County, 
  Inland Broward County, Metro Broward County, Inland Miami-Dade 
  County, Metropolitan Miami Dade and Far South Miami-Dade 
  County.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ168-172-173-162100-
/O.CON.KMFL.WI.Y.0008.000000T0000Z-231116T2100Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
Including the cities of West Palm Beach, Boca Raton, Jupiter, 
Riviera Beach, Fort Lauderdale, Pompano Beach, Deerfield Beach, 
and Miami
156 AM EST Thu Nov 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...East winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Inland Palm Beach County, Metro Palm Beach County, 
  Inland Broward County, Metro Broward County, Inland Miami-Dade 
  County, Metropolitan Miami Dade and Far South Miami-Dade 
  County.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
784 
WWUS72 KMFL 160825
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
325 AM EST Thu Nov 16 2023

FLZ168-172-173-161800-
/O.UPG.KMFL.WI.Y.0008.000000T0000Z-231116T2100Z/
/O.NEW.KMFL.HW.W.0001.231116T0825Z-231116T1800Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
Including the cities of West Palm Beach, Boca Raton, Jupiter, 
Riviera Beach, Fort Lauderdale, Pompano Beach, Deerfield Beach, 
and Miami
325 AM EST Thu Nov 16 2023

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...East winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Coastal Palm Beach County, Coastal Broward County and 
  Coastal Miami Dade County.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

FLZ067-068-071>074-174-161800-
/O.CON.KMFL.WI.Y.0008.000000T0000Z-231116T2100Z/
Inland Palm Beach County-Metro Palm Beach County-
Inland Broward County-Metro Broward County-Inland Miami-
Dade County-Metropolitan Miami Dade-Far South Miami-Dade County-
Including the cities of Lion Country Safari Park, Wellington, 
Caloosa, Royal Palm Beach, The Acreage, Belle Glade, 
Boynton Beach, Delray Beach, Lake Worth, Palm Beach Gardens, 
Florida Gardens, Greenacres City, Sandalfoot Cove, 
Miccosukee Indian Reservation, Hollywood, Pembroke Pines, 
Coral Springs, Sawgrass Mills Mal, Sunrise, Davie, Miramar, 
Kendale Lakes, Homestead, Hialeah, Kendall, Carol City, 
Mahogany Hammock, and Royal Palm Ranger
325 AM EST Thu Nov 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Inland Palm Beach County, Metro Palm Beach County, 
  Inland Broward County, Metro Broward County, Inland Miami-Dade 
  County, Metropolitan Miami Dade and Far South Miami-Dade 
  County.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
214 
WWUS72 KMFL 161344
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
844 AM EST Thu Nov 16 2023

FLZ168-172-173-170000-
/O.CAN.KMFL.HW.W.0001.000000T0000Z-231116T1800Z/
/O.EXB.KMFL.WI.Y.0008.000000T0000Z-231117T0000Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
Including the cities of West Palm Beach, Boca Raton, Jupiter, 
Riviera Beach, Fort Lauderdale, Pompano Beach, Deerfield Beach, 
and Miami
844 AM EST Thu Nov 16 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Coastal Palm Beach County, Coastal Broward County and 
  Coastal Miami Dade County.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ067-071-073-174-161445-
/O.CAN.KMFL.WI.Y.0008.000000T0000Z-231116T2100Z/
Inland Palm Beach County-Inland Broward County-Inland Miami-
Dade County-Far South Miami-Dade County-
Including the cities of Lion Country Safari Park, Wellington, 
Caloosa, Royal Palm Beach, The Acreage, Belle Glade, 
Miccosukee Indian Reservation, Kendale Lakes, Homestead, 
Mahogany Hammock, and Royal Palm Ranger
844 AM EST Thu Nov 16 2023

...WIND ADVISORY IS CANCELLED...

Winds have weakened below criteria, but will gusts to 30 mph will
be possible throughout the day.

$$

FLZ068-072-074-170000-
/O.EXT.KMFL.WI.Y.0008.000000T0000Z-231117T0000Z/
Metro Palm Beach County-Metro Broward County-
Metropolitan Miami Dade-
Including the cities of Boynton Beach, Delray Beach, Lake Worth, 
Palm Beach Gardens, Florida Gardens, Greenacres City, 
Sandalfoot Cove, Hollywood, Pembroke Pines, Coral Springs, 
Sawgrass Mills Mal, Sunrise, Davie, Miramar, Hialeah, Kendall, 
and Carol City
844 AM EST Thu Nov 16 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...East winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Inland Palm Beach County, Metro Palm Beach County, 
  Inland Broward County, Metro Broward County, Inland Miami-Dade 
  County, Metropolitan Miami Dade and Far South Miami-Dade 
  County.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
767 
WWUS72 KMFL 161825
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
125 PM EST Thu Nov 16 2023

FLZ074-173-161930-
/O.CAN.KMFL.WI.Y.0008.000000T0000Z-231117T0000Z/
Metropolitan Miami Dade-Coastal Miami Dade County-
Including the cities of Hialeah, Kendall, Carol City, and Miami
125 PM EST Thu Nov 16 2023

...WIND ADVISORY IS CANCELLED...

Wind gusts have generally decreased below criteria over Miami-Dade
county and thus the wind advisory has been cancelled. Sporadic
gusts to 25-30mph will remain possible through the afternoon
particularly near the immediate coast.

$$

FLZ068-072-168-172-170000-
/O.CON.KMFL.WI.Y.0008.000000T0000Z-231117T0000Z/
Metro Palm Beach County-Metro Broward County-
Coastal Palm Beach County-Coastal Broward County-
Including the cities of Boynton Beach, Delray Beach, Lake Worth, 
Palm Beach Gardens, Florida Gardens, Greenacres City, 
Sandalfoot Cove, Hollywood, Pembroke Pines, Coral Springs, 
Sawgrass Mills Mal, Sunrise, Davie, Miramar, West Palm Beach, 
Boca Raton, Jupiter, Riviera Beach, Fort Lauderdale, 
Pompano Beach, and Deerfield Beach
125 PM EST Thu Nov 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Metro Palm Beach County, Metro Broward County, Coastal 
  Palm Beach County and Coastal Broward County.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
901 
WWUS72 KMFL 162337
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
637 PM EST Thu Nov 16 2023

FLZ068-072-168-172-170045-
/O.EXP.KMFL.WI.Y.0008.000000T0000Z-231117T0000Z/
Metro Palm Beach County-Metro Broward County-
Coastal Palm Beach County-Coastal Broward County-
Including the cities of Boynton Beach, Delray Beach, Lake Worth, 
Palm Beach Gardens, Florida Gardens, Greenacres City, 
Sandalfoot Cove, Hollywood, Pembroke Pines, Coral Springs, 
Sawgrass Mills Mal, Sunrise, Davie, Miramar, West Palm Beach, 
Boca Raton, Jupiter, Riviera Beach, Fort Lauderdale, 
Pompano Beach, and Deerfield Beach
637 PM EST Thu Nov 16 2023

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

Wind gusts have decreased over South Florida and therefore the
wind advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Nov 14, 6:11 PM EST, 5 hours 19 minutes earlier.

Area forecast discussion, Nov 14, 6:11 PM EST, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Miami FL
611 PM EST Tue Nov 14 2023

...New AVIATION...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 314 PM EST Tue Nov 14 2023

A robust shortwave trough will start to advect towards the Florida
Peninsula from the Gulf of Mexico today and will contain a negative-
tilt in its approach, highlighting stronger differential advection
across the region plus increasing upper-level divergence from a jet
streak. Over the Keys, a stationary frontal boundary is present as
well and could lift slightly north in the form of a weak warm front
on Wednesday. In addition, a ridge is present off to our north in
the Mid-Atlantic and Northeast U.S. regions with surface high
pressure centered there and assisting in a stronger pressure
gradient that will support gusty winds through this mid-week period.
Sustained winds are likely in the 10-20mph range with gusts up to 25-
30mph overnight Tuesday and all day Wednesday.

Overall, these different features will support an increasingly
active period as rain showers and thunderstorms become more
widespread especially on Wednesday when the strongest energy from
the trough will exist over the Florida Peninsula and extra moisture
advects into the mid-levels that will increase instability. Coastal
convergence could play a factor as well, especially for enhancing
the strongest convection to occur over the east coast. The biggest
concern will be flooding for the east coast metro as we see an
active period of rain showers and storms coincide with a higher tide
period. The Weather Prediction Center (WPC) has our area under a
marginal risk for excessive rainfall today as opposing flow in the
low levels to the mid-to-upper levels could result in training
showers and storms. For tomorrow, WPC has the east coast under a
moderate risk for excessive rain as the trough approaches and the
aforementioned factors set up. This aligns with a Flood Watch
that begins Wednesday morning and extends through Thursday
morning.

Temperatures are expected in the low to mid 80s across the region
today and mostly upper 70s on Wednesday as increased cloud cover and
rain cooled air cools the area down several degrees.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 314 PM EST Tue Nov 14 2023

Wednesday night-Thursday morning: Concern continues for an excessive
rainfall and flooding threat overnight as the aforementioned frontal
boundary moves over our area and a potential secondary area of low
pressure develops offshore over the Atlantic waters. The two
features, combined with abundant moisture and synoptic support from
an upper level shortwave could lead to enhanced rainfall
accumulations of up to 2-4 inches overnight across areas of
southeast Florida, on top of heavy rainfall already anticipated
during the daytime on Wednesday. This could result in localized
overnight flooding over vulnerable areas in the East Coast. Given
this risk, a Flood Watch remains in effect for the East Coast metro
through 10AM on Thursday.

Thursday-Friday: Conditions will gradually improve through the day
and into Friday as the front and low depart our area, ushering in
drier air and more stable conditions. POPs will drop to the 20-30%
range, mainly over the immediate East Coast and local Atlantic
waters. Windy conditions should also see an improvement as the
pressure gradient loosens up, with breezy easterly winds 10-15 kts
Thursday evening becoming westerly at 5-10 kts by Friday morning.
Temperatures will remain generally mild on Thursday due to lingering
cloud coverage , with highs in the upper 70s-lower 80s and lows in
the upper 60s (over the interior) and lower 70s (along the East
Coast). On Friday, highs will creep back into the mid 80s across
much of South Florida as cloud cover decreases.

Saturday-Monday: A secondary, mostly dry front will push across the
Florida peninsula on Saturday. Behind this front, northwesterly-
northerly winds and cooler air set up over the area, resulting in
dry and pleasant conditions for the weekend. Highs on Sat-Sun will
remain in the low 80s, while lows could dip to the upper 50s (over
the interior) and low-mid 60s along the East Coast.

&&

.AVIATION...
(00Z TAFS)
Issued at 604 PM EST Tue Nov 14 2023

Showers will continue through the mid-evening for the east coast
TAF sites with some embedded thunderstorms possible. They will
likely lead to MVFR/IFR restrictions until the conditions quiet
down around 01-03Z. Winds will be steady out of the east
overnight through tomorrow from 10-20KT with gusts up to 30KT.
SHRA are expected tomorrow for all sites with conditions picking
up mid-day around 15-18Z. Rain showers and winds will pick up in
the afternoon hours with potential for IFR/LIFR conditions as
activity increases.

&&

.MARINE...
Issued at 314 PM EST Tue Nov 14 2023

Hazardous marine conditions are expected over the next couple days
as a disturbance moves across the area. A Small Craft Advisory is in
effect for the Atlantic waters until Wednesday evening, which may
be upgraded to a Gale Warning at that time. A Gale Watch, for the
Atlantic waters, is in effect beginning Wednesday 21Z. There will
be potential for an advisory for some of the Gulf waters in the
near future as well. Sustained winds are expected at 20-25kts with
seas up to 7-12ft.

&&

.BEACHES...
Issued at 1220 PM EST Tue Nov 14 2023

An elevated threat for rip currents will continue for all Atlantic
beaches as gusty onshore flow continues. In addition, dangerous surf
conditions are expected with the increasing winds and unsettled
pattern with 6-10ft waves possible in the surf zone.

Lastly, minor coastal flooding is possible along the east coast
during periods of high tide as we are currently in the new moon
cycle.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            74  79  72  81 /  50  80  90  60
West Kendall     73  79  69  82 /  50  80  80  60
Opa-Locka        74  79  72  82 /  60  80  90  60
Homestead        74  79  72  82 /  50  80  80  60
Fort Lauderdale  75  79  72  80 /  60  80  90  70
N Ft Lauderdale  74  79  72  80 /  50  80  90  70
Pembroke Pines   74  79  71  81 /  60  80  90  60
West Palm Beach  74  79  70  80 /  50  80  80  70
Boca Raton       74  80  71  81 /  50  80  90  70
Naples           71  81  69  82 /  40  70  60  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch from Wednesday morning through Thursday morning for
     FLZ068-072-074-168-172-173.

     High Rip Current Risk through Friday morning for FLZ168-172-173.

     High Surf Advisory until 7 AM EST Thursday for FLZ168-172-173.

AM...Small Craft Advisory until 4 PM EST Thursday for AMZ630.

     Small Craft Advisory until 4 PM EST Wednesday for AMZ650-651-670-
     671.

     Gale Watch from Wednesday afternoon through Thursday afternoon
     for AMZ650-651-670-671.

GM...None.
&&

SHORT TERM...Redman
LONG TERM....ATV
AVIATION...Simmons
Hazardous weather outlook, Nov 14, 6:49 PM EST, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
649 PM EST Tue Nov 14 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
649 PM EST Tue Nov 14 2023

...Flood Watch in Effect Wednesday AM to Thursday AM...
...High Risk of Rip Currents Atlantic Coast Beaches...
...Hazardous Marine and Surf Conditions for Atlantic Waters...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Excessive Rainfall: Moderate to heavy rainfall is possible across
the east coast counties into the late evening. Flooding is possible
is areas prone to flooding and/or already received several rounds of
rain.

Rip Currents: There is a high risk of rip currents for all
Atlantic Coast Beaches.

Marine: East-northeast flow 20-25kts across Atlantic waters and
increasing seas is leading to hazardous marine conditions. A Small
Craft Advisory is in effect for all Atlantic waters.

Coastal Flooding: Minor coastal flooding is possible during the
times of high tide along the east coast.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A high risk of rip currents will continue through most of the
week along all Atlantic Coast beaches.

Minor coastal flooding may be possible along vulnerable east
coast locations during high tide cycles through the middle portion
of the week.

Hazardous marine conditions will remain in place through most of
the week especially over the Atlantic waters.

Thunderstorm chances will increase during the mid week period
as an area of low pressure moves towards the region from the
Gulf of Mexico. Widespread heavy rainfall may impact South Florida,
and flooding may occur where repeated bouts of heavy rainfall
develop over extended periods of time. A Flood Watch is in effect
beginning Wednesday at 7AM to Thursday at 10AM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Nov 14, 7:15 PM EST, 4 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
715 PM EST Tue Nov 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Flash Flood      3 SSE Pompano Beach     26.20N 80.10W
11/14/2023                   Broward            FL   Public

            Video on social media shows cars stranded
            and approximately 4-6 inches of water on A1A
            between Atlantic Blvd and Commercial Blvd.

0621 PM     Flash Flood      Oakland Park            26.18N 80.14W
11/14/2023                   Broward            FL   Public

            Street/road flooding with streets closed and
            vehicles stranded.

0700 PM     Flash Flood      Oakland Park            26.17N 80.12W
11/14/2023                   Broward            FL   Broadcast Media

            Broadcast media reports numerous flooded
            roads and stalled cars in Oakland Park and
            Pompano Beach. Over 5 inches of water on the
            roadways.

&&

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 1:36 AM ESTGale WarningMFL26 hr
Nov 15, 3:00 PM ESTSpecial Marine WarningMFL45 min
Nov 15, 3:31 PM ESTSpecial Weather StatementMFLBroward29 min
Nov 15, 4:22 PM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Nov 15, 5:43 PM ESTAreal Flood AdvisoryMFLMiami-Dade12 hr
Nov 15, 6:41 PM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade5 hr

Nearby

Wind Advisories in Florida, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.